Ask an expert
Search expert health advice:
Browse by expert
- Allergy expert
- Anti-ageing expert
- Arthritis expert
- Breast cancer expert
- Cancer expert
- Oral health expert
- Diabetes expert
- EnviroHealth expert
- Family law expert
- Fertility expert
- Flu expert
- Headache expert
- Healthy Bones
- Hearing Expert
- Hypertension expert
- Incontinence Expert
- Labour lawyer
- Meditation Expert
11 Jan 2005
Topamax 50mg side effects????
Hi there, I've been on topamax 50mg twice a day, for about a month now, but I'm feeling EXTREMELY nauseous, I can barely eat anything. Is this possibly a side effect? I can't see my pshyciatrist right now, but I'm really feeling terrible. Kindly help asap, I'm desperate to feel better.
Usually, one would hope that most side-effects would tend to decrease after one has been on the med for a month, though some persist. Nausea can be a side-effect of Topamax ( as, for instance, can a change in the taste of some of what we eat) ; though of course it can also be caused by something fully unrelated to the topamax. Could you call your psychiatrist ( before your next visit ) as he knows why he specifically chose topamax for you, and at whatever specific dose, and could advise on whether to reduce the dose, or change meds, before your next visit.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
- Are chemicals shrinking your penis and depleting your sperm? Here’s what the evidence really says
- Rare neurological condition linked to Covid infection in 21 countries
- ‘We have to be alert, not alarmed’ says KRISP director about B.1.617 variant identified in India
- Why South Africa stopped making vaccines
- No evidence yet that alcohol interferes with Covid-19 vaccines, but go slow on the drinks to be safe
- THE ESKOM FILES | Flashy Eskom exec 'still owes us about a million bucks' says Pretoria builder
- US support on Covid-19 vaccine patents: This is how it happened
- SATURDAY PROFILE | From Sudan to SA: One man's journey from being called a spy to becoming a doctor
- Late interim leader’s son Misuzulu named Zulu king
- SA house prices are showing real growth, index shows
Have you entered our Health of the Nation survey?Please select an option Oops! Something went wrong, please try again later.
32% - 9467 votes
68% - 20221 votes